Bulletin of the American Mathematical Society

Foliations

H. Blaine Lawson, Jr.

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 369-418.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535509

Mathematical Reviews number (MathSciNet)
MR0343289

Zentralblatt MATH identifier
0293.57014

Subjects
Primary: 57D30

Citation

Lawson, H. Blaine. Foliations. Bull. Amer. Math. Soc. 80 (1974), no. 3, 369--418. https://projecteuclid.org/euclid.bams/1183535509


Export citation

References

  • [AC] N. A'Campo, Feuilletages de codimension 1 sur les variétés de dimension5, Comment. Math. Helv. 47 (1973), 54-65.
  • [AR] R. Abraham. J. Robbin and A. Kelley, Transversal mappings and flows, Benjamin, New York, 1967. MR 39 #2181.
  • [A] J. W. Alexander, A lemma on systems of knotted curves, Proc. Nat. Acad. Sci. U.S.A. 9 (1923), 93-95.
  • [ANO] D. V. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov. 90 (1967) = Proc. Steklov Inst. Math. 90 (1967). MR 36 #7157; 39 #3527.
  • [AR] J. L. Arraut, A 2-dimensionaI foliation of S7, Topology 12 (1973), 243-246.
  • [BA] D. Barden, Simply connected five manifolds, Ann. of Math. (2) 82 (1965), 365-385. MR 32 #1714.
  • [BAU] P. Baum, Structure of foliation singularities, Brown University (preprint).
  • [BB] P. Baum and R. Bott, Singularities of holomorphic foliations, J. Differential Geometry 7 (1972), 279-342.
  • [BR] I. N. Bernstein and B. I. Rosenfeld, Sur les classes charactéristiques des feuilletages, Functional Analysis 6 (1972), 68-69.
  • [Bl] R. Bott, On a topologica lobstruction to integrability, Proc. Sympos. Pure Math., vol. 16, Amer. Math. Soc. Providence, R.I., 1970, pp. 127-131. MR 42 #1155.
  • [B2] R. Bott, Lectures on characteristic classes and foliations, Notes by Lawrence Conlon, Mexico, 1971, Springer Lecture Notes, Springer N.Y., 1973.
  • [B3] R. Bott, On topological obstructions to integrability, Proc. Internat. Congress Math. (Nice, 1970), vol. 1, Gauthier-Villars, Paris, 1971, pp. 27-36.
  • [B4] R. Bott, The Lefschetz formula and exotic characteristic classes, Proc. of the Differential Geometry Conference, Rome, 1971.
  • [BH] R. Bott and A. Haefliger, On characteristic classes of Г-foliations, Bull. Amer. Math. Soc. 78 (1972), 1039-1044.
  • [BHI] R. Bott and J. Heitsch, A remark on the integral cohomology of BTq, Topology 11 (1972), 141-146. MR 45 #2738.
  • [BL] J. P. Buffet and J. C. Lor, Une construction d'un universel pour une classe assez large de Г-structures, C. R. Acad. Sci. Paris Sér. A-B 270 (1970), A640-A642. MR 42 #6823.
  • [CE] B. Cenkl, Foliations and connections with zero torsion, Northeastern University preprint (to appear).
  • [CR] G. Chatelet and H. Rosenberg, Un theorem de conjugaison des feuilletages, Ann. Inst. Fourier (Grenoble) (1971), 95-107.
  • [C] S. S. Chern, The geometry of G-structures, Bull. Amer. Math. Soc. 72 (1966), 167-219. MR 33 #661.
  • [CS] S. S. Chern and J. Simons, Characteristic forms and transgression. I, Berkeley preprint, (to appear).
  • [COI] L. Conlon, Transversely parallelizable foliations of codimension two, Washington University, St. Louis, Missouri (preprint).
  • [C02] L. Conlon, Foliations and locally free transformation groups of codimension two, Washington University, St. Louis, Missouri (preprint).
  • [DE] A. Denjoy, Sur les courbes définies par les equations differentielles à la surface du tore, J. Math. Pures Appl. 11 (1932), 333-375.
  • [D] A. H. Durfee, Foliations of odd-dimensional spheres, Ann. of Math. (2) 96 (1972), 407-411.
  • [DL] A. H. Durfee and H. B. Lawson, Jr., Fibered knots and foliations of highly connected manifolds, Invent. Math. 17 (1972), 203-215.
  • [EP] D. Epstein, The simplicity of certain groups of homeomorphisms, Compositio Math. 22 (1970), 165-173. MR 42 #2491.
  • [ER] C. Ehresmann and G. Reeb, Sur les champs d'éléments de contact de dimension p complètement intégrable dans une variété continuement differentiable, C. R. Acad. Sci. Paris 218 (1944), 955-957. MR 7, 327.
  • [El] C. Ehresmann, Sur la théorie des variétés feuilletées, Univ. Roma 1st. Naz Alta Mat. Rend. Mat. e Appl. (5) 10 (1951), 64-82. MR 13, 870.
  • [E2] C. Ehresmann, Les connexions infinitésimales dans un espace fibré differentiable, Colloque de topologie (éspaces fibrés), Bruxelles, 1950; Georges Thone, Liège; Masson, Paris, 1951, pp. 29-55. MR 13, 159.
  • [E3] C. E